Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey i was on mino for like 2 months about... hmmm last year june july or something or august cant memba

but wat i need to nkow is

do they

a) leave red marks that heal like normal non medication-taken acne

b) leave redmarks that take LONGER to heal

c) leave red marks forever

ive had my marks for HEAPS long

like

a year ? they noticeable sometimes

when i lay on my bed up side down my forehead gets all red and u notice them HEAPS

they go red so does the area AROUND them

so yeh

thanks yours, Joe

Share this post


Link to post
Share on other sites

Minocycline has no impact on discoloration as result of acne. It simply targets the bacteria that reside in the lesion. Everyone's skin is different in terms of recovery time for red marks. the best thing to do is look for products that hydrate and regenerate your skin. Good luck, I know red marks suck serious ass

Share this post


Link to post
Share on other sites
Minocycline has no impact on discoloration as result of acne.  It simply targets the bacteria that reside in the lesion.  Everyone's skin is different in terms of recovery time for red marks.  the best thing to do is look for products that hydrate and regenerate your skin.  Good luck, I know red marks suck serious ass

Share this post


Link to post
Share on other sites

well personally (3 months of mino and still going), id have to say that YES i get red marks a lot of mino... but i did get red marks too when i was on the regimen a year ago... 4 months ago i was on mino and bp and my marks were really purple... ive since then only used mino + wash and things have been good for the active acne but any big pimple that ive had or when i rarely get on my cheeks it does leave a mark... ive had ones for a good 6 months but the key is patience... you wont get rid of them in a weekend.

Share this post


Link to post
Share on other sites

I was positive Minocycline was prolonging Red Marks on my face, so I stopped taking it 2 months ago, and my red marks after a pimple leaves have not been sticking around. I believe Minocycline affects peoples recovery time of red marks differently, if it affects yours look for an alternative. You know your skin better than anyone else, and if you dont remember red marks sticking around this long before you went on minocycline, you just answered your own question.

Share this post


Link to post
Share on other sites
Guest OnlyJoe

i agree.

mino = prolonged red marks, but good all the same.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×